InterShopZone
Low Dose Aspirin 81 mg-81 mg-480-Tablets

Low Dose Aspirin 81 mg-81 mg-480-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric Coated Aspirin. Advance Pharmaceutical Inc., is not affiliated with the owner of the trademark BAYER.

Price:  $15.99 from  Puritans Pride
Stockist Catalogue Product Name Price  
Low Dose Aspirin 81 mg-81 mg-480-Tablets $15.99 Visit Store
Low Dose Aspirin 81 mg-81 mg-120-Tablets  

Low Dose Aspirin 81 mg-81 mg-120-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $4.49
More Information
Low Dose Aspirin 81 mg-81 mg-240-Tablets  

Low Dose Aspirin 81 mg-81 mg-240-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $8.49
More Information
Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets  

Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets

Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy, watery eyes Compare to the active ingredient in Benadryl Benadrylandreg, is a registered trademark of Warner-Lambert.

  $7.09
More Information

 

Sitemap  |  Privacy Policy  | Contact Us  | RSS Product Feed  | Merchant Program